Sigma Retail Services—Guardian Paracetamol Extra Tablets

What are the defects?

The Blister Packs In The Carton Are Covered In An Incorrectly Labelled Aluminium Foil. The Tablets Contain Paracetamol 500mg And Codeine Phosphate 8mg, But The Foil States Each Tablet Contains Paracetamol 325mg And Pseudoephedrine Hydrochloride 30mg.

What are the hazards?

Labelling

What should consumers do?

Return To Place Of Purchase For Refund Or Replacement.

Supplier
Sigma Retail Services
Where the product was sold
Victoria

Responsible regulator

Therapeutic Goods Administration is the responsible regulator for this recall.

Product category